Solution of the Stefan problem on a ray in a neighborhood of a stationary solution
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 680-687
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a15,
author = {S. A. Labutin},
title = {Solution of the {Stefan} problem on a ray in a neighborhood of a stationary solution},
journal = {Differencialʹnye uravneni\^a},
pages = {680--687},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a15/}
}
S. A. Labutin. Solution of the Stefan problem on a ray in a neighborhood of a stationary solution. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 680-687. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a15/